American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Franki Dillen. Ruled submanifolds of finite type . Proc. Amer. Math. Soc. 114 (1992) 795-798. MR 1072333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alexander J. Cook. Pairs of rectilinear congruences with generators in one-to-one correspondence . Trans. Amer. Math. Soc. 32 (1930) 31-46. MR 1501525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. F. Carpenter. Tetrads of ruled surfaces . Trans. Amer. Math. Soc. 31 (1929) 523-528. MR 1501497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. F. Carpenter. Triads of ruled surfaces . Trans. Amer. Math. Soc. 29 (1927) 254-275. MR 1501388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. B. Stouffer. Singular ruled surfaces in space of five dimensions . Trans. Amer. Math. Soc. 29 (1927) 80-95. MR 1501377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. L. Olson. Congruences with constant absolute invariants . Trans. Amer. Math. Soc. 27 (1925) 15-42. MR 1501295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. F. Carpenter. Cone cubic configurations of a ruled surface . Trans. Amer. Math. Soc. 27 (1925) 397-415. MR 1501319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ernest P. Lane. Ruled surfaces with generators in one-to-one correspondence . Trans. Amer. Math. Soc. 25 (1923) 281-296. MR 1501244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. J. Wilczynski. One parameter families and nets of ruled surfaces and a new theory of congruences . Trans. Amer. Math. Soc. 21 (1920) 157-206. MR 1501140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gabriel M. Green. Memoir on the general theory of surfaces and rectilinear congruences . Trans. Amer. Math. Soc. 20 (1919) 79-153. MR 1501117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Arthur Ranum. On the differential geometry of ruled surfaces in $4$-space and cyclic surfaces in $3$-space . Trans. Amer. Math. Soc. 16 (1915) 89-110. MR 1501002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John Eiesland. On minimal lines and congruences in four-dimensional space . Trans. Amer. Math. Soc. 12 (1911) 403-428. MR 1500898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Luther Pfahler Eisenhart. Congruences of the elliptic type . Trans. Amer. Math. Soc. 11 (1910) 351-370. MR 1500868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. J. Wilczynski. General theory of curves on ruled surfaces . Trans. Amer. Math. Soc. 6 (1905) 75-82. MR 1500696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. J. Wilczynski. Errata: ``On a certain congruence associated with a given ruled surface'' [Trans.\ Amer.\ Math.\ Soc. {\bf 4} (1903), no. 2, 185--200; 1500637] . Trans. Amer. Math. Soc. 5 (1904) 550. MR 1500463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. J. Wilczynski. Studies in the general theory of ruled surfaces . Trans. Amer. Math. Soc. 5 (1904) 226-252. MR 1500671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. J. Wilczynski. On a certain congruence associated with a given ruled surface . Trans. Amer. Math. Soc. 4 (1903) 185-200. MR 1500637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Luther Pfahler Eisenhart. Conjugate rectilinear congruences . Trans. Amer. Math. Soc. 3 (1902) 354-371. MR 1500605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. J. Wilczynski. Covariants of systems of linear differential equations and applications to the theory of ruled surfaces . Trans. Amer. Math. Soc. 3 (1902) 423-450. MR 1500612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1